Provisional Schedule

U.S. Vintage Racing National Championship **Hawk Performance Endurance Series**

Circuit of the Americas, DelValle, Texas

November 4--8, 2015 3.4 Mile Grand Prix Circuit

S.V.R.A. **SVRA Sprint Race Series** August 6, 2015

Tuesday, Nov. 3	Load-in day 8:0	00am6:00pm-Gate 2
10:00am6:00pm-	•	1
_	Tech Inspection	Main Paddock
		DOP/TOP Drivers/Others-
3.oopin Birrers	Media Ce	
Wednesday, Nov		nei
7:00am—5:00pm		
7:30am — 3.00pm	Load-in continues	via Gata 2 only
		•
7:30am—6:00pm		ion <u>Main Paddock</u>
8:00am—6:00pm		(Lunch 12:20-1:20JAG)
6:15pm	Drivers Meeting-	-2nd Chance Media Center
m	(0.6)	
Thursday, Nov.5	(8-6)	
7:00am5:00pm	Registration	
_		ority to 1st Run Groups
8:00am	Group 1, FJr	Practice 1 20m win
8:20am	Group 7b, 11	Practice 1
8:40am	Group 3, 4	Practice 1
9:00am	Group 5, 7a	Practice 1
9:20am	Group 6	Practice 1
9:40am	Group 9	Practice 1
10:00am	Group 8	Practice 1
10:20am	Group 2	Practice 1
10:40am	Group 10	Practice 1
11:15am	Trans Am	Practice 30m
11:50am12:50pm	n LUNCH	Jaguar Consumer Pro Laps
•		
12:50pm	Group 1, FJr	Practice 2 25m win
1:15pm	Group 7b, 11	Practice 2
1:40pm	Group 3, 4	Practice 2
2:05pm	Group 5, 7a	Practice 2
2:30pm	Group 6	Practice 2
3:10pm	Trans Am F	ast "5"Qualify 50m
4:00pm	Group 9	Practice 2
4:25pm	Group 8	Practice 2
4:50pm	Group 2	Practice 2
5:15pm	Group 10	Practice 2
Friday, Nov. 6	(8-5:30)
7:00am—5:00pm	Registration	
7:30am—12:00pm	Tech Inspection	
8:00am	Group 3, 4	Qualifying 1 25m win
8:25am	Group 5, 7a	Qualifying 1
8:50am	Group 10	Qualifying 1
9:15am	Group 2	Qualifying 1
9:40am	Group 8	Qualifying 1
10:05am	Group 7b, 11	Qualifying 1
10:50am		Practice/Qualify 55m
		, , , , , , , , , , , , , , , , , , ,
11:55pm—1:05pm	n LUNCH	Jaguar Consumer Pro Laps
12:00pm		r's MeetingMedia Center
1:05pm	Group 1	Qualifying 1
1:30pm		Qualifying 1 Qualifying 1
-	Group 6	
1:55pm	Group 9	Qualifying 1
COTA Cup Qu		30-35 min Window Pace Laps
2:20nm	Group 3, 4	Qual. Race 35m w 2 Pace
2:20pm 2:55pm	-	
2:55pm	Group 5, 7a	
3:00pm	Deadine for Endi	ro Entry/ Driver/Car Changes
3:30pm		Ouel Deep 20m m 1 Deep
	Group 10	Qual. Race 30m w 1 Pace
4:00pm	Group 10 Group 2	Qual. Race 35m w 2 Pace
	Group 10	

	Saturday, Nov. 7	(8-6)		
	7:00am-3:00pm	Registration		
	COTA Cup Qua	lifying Races-(conti	nued)	Pace Laps
	8:00am	Group 7b, 11	Qual. Race	35m w 2 Pace
	8:35am	Group 1	Qual. Race	30m w 1 Pace
	9:05am	Group 6	Qual. Race	35m w 2 Pace
	9:40am	Group 9	Qual. Race	35m w 2 Pace
	10:00am-5:00pm	SVRA " Shine and	Show Car Sl	nowPlaza
	10:35am	Trans Am	Warmup	20m
	11:00am	NATIONAL ANT	THEM	
	US Vintage National Championship Races			
ı	11:05am-12:10pm	Vintage/Classic E	Induro	60 minutes
ı		~		

End.# 1	Grps. 1,2,3,4	4,5a,6a,8 (1 ₁	pit stop) 2 Pace
12:151:15pm	LUNCH	Jaguar Consui	mer Pro Lans
12.13 1.13pm	Lerven	Juguar Consur	iner 110 Laps
Championship Sp	orint Races	40-45min Wind	dow Pace Laps

Championship Sprint Races		40-45min window Pace Laps
1:15pm	Group 8	Feature Race 45m w 2 Pace
2:00pm	Group 6	Feature Race 45m w 2 Pace
2:45pm	Group 9	Feature Race 45m w 2 Pace
3:50pm	Trans Am cars	s to Grid
4:05-5:25pm TRANS AM RACE (100mi/30laps) 80m win		
5:35pm Car Show "Last Lap"If Daylight Permits		
6:006:30pm Helmet AwardsSaturday Races Media Center		
6:30pm Texas-Size BarbecueMedia Center Banquet Hall		

<u>Sunday,Nov 8</u>	(8-5)		
8:00am—12 noon	Registration		
8:00am8:15am	Hardship	Sign up req.	(small bore)
8:15am 8:30am	Hardship	Sign up req.	(big bore)

National Anthem 40-45 min window Pace Laps **Championship Sprint Races** 8:35am Feature Race 45m w 2 Pace Group 5, 7a 9:20am Group 1, FJr Feature Race 40m w 1 Pace

10:15-11:50am	Historic GT/GTP Endur	o 90 mir	nutes
End.#2	Grps 5b,6b,7,9,10,11)	(2 pit stops)	2 Pace

12:05—1:05pm	LUNCH	Jaguar Consumer Pro Laps
1:05pm 1:50pm 2:35pm 3:20pm	Group 7b, 11 Group 3, 4 Group 2 Group 10	Feature Race 45m w 2 Pace Feature Race 40m w 1 Pace

4:15pm	Helmet AwardsSunday Races	Media Center
5:00pm	End of Track Activities	

	RACE/ RUN GROUF	PS—COTA
SVRA Group SVRA Group SVRA Group SVRA Group SVRA Group SVRA Group	1, FJr* 2 3, 4 * 5, 7a * 6 7b, 11*	SVRA Group 8 SVRA Group 9 SVRA Group 10 Trans Am Series
Group Splits: Enduro Group S	7a (S2000) Splits: 5a (5/FM, BSR, 6a (6/GTU, MF	,, , , , , , , , , , , , , , , , , , , ,

Run Groups are Subject to Change at any time based on Entries .

NOTE: Sunset at 5:41pm